# SDR JZRR2015011200005

- Difficulty date: December 29, 2017
- Submitted: December 29, 2017
- Operation: General aviation
- Filed by: Royal Aircraft Services, LLC, repair station JZRR651K
- Aircraft: N512AP
- Make and model: Cirrus SR22
- Aircraft serial: 1889
- Aircraft time: 1,466 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 14082404
- Part serial: 4164
- Condition: Cracked
- Location: Nose
- Part time: 1,466 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING AN ANNUAL INSPECTION, INSPECTED THE NOSE LANDING GEAR ASSEMBLY AND FOUND A SMALL CRACK ON THE FILLET WELD WHERE THE NOSE LANDING GEAR TUBE ENTERS THE REINFORCEMENT STRUCTURE, FORWARD LEFT SIDE. THE LARGE BOLT AND NUT WERE INSTALLED PER A PREVIOUS SERVICE BULLETIN. THE CRACK WAS NOT PRESENT DURING THE PAST ANNUAL INSPECTIONS COMPLETED BY THIS REPAIR STATION. REMOVED NOSE LANDING GEAR ASSEMBLY AND FOUND 2 MORE CRACKS THAT WERE COVERED BY THE NOSE GEAR PUCK STACK BRACKET. ONE CRACK IS 3/16" LONG AND THE SECOND CRACK IS 1.5" LONG ON THE TOP OF THE LANDING GEAR ASSEMBLY PLATE, STARTING AT THE PUCK STACK MOUNTING PLATE INSIDE END OF THE BOLT HOLES.
